Seiberg-Witten theory for a non-trivial compactification from five to four dimensions

H W Braden, A Marshakov, A Mironov, A Morozov

Research output: Contribution to journalArticlepeer-review

Abstract

The prepotential and spectral curve are described for a smooth interpolation between an enlarged N = 4 SUSY and ordinary N = 2 SUSY Yang-Mills theory in four dimensions, obtained by compactification from five dimensions with non-trivial (periodic and antiperiodic) boundary conditions. This system provides a new solution to the generalized WDVV equations. We show that this exhausts all possible solutions of a given functional form. (C) 1999 Elsevier Science B.V. All rights reserved.

Original languageEnglish
Pages (from-to)195-202
Number of pages8
JournalPhysics Letters B
Volume448
Issue number3-4
Publication statusPublished - 25 Feb 1999

Keywords

  • YANG-MILLS THEORY
  • SUPERSYMMETRIC GAUGE-THEORIES
  • INTEGRABLE EQUATIONS
  • FIELD-THEORIES
  • MONOPOLES
  • DUALITY
  • SYSTEMS
  • BRANES
  • N=4
  • QCD

Cite this